“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15413
School of Mathematics
  Title:   Factorizations in numerical semigroup algebras
  Author(s):  Raheleh Jafari (Joint with I-Chiau Huang)
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  223
  Year:  2019
  Pages:   2258-2272
  Supported by:  IPM
We study a numerical semigroup ring as an algebra over another numerical semigroup ring. The complete intersection property of numerical semigroup algebras is investigated using factorizations of monomials into minimal ones. The goal is to study whether a flat rectangular algebra is a complete intersection. Along this direction, special types of algebras generated by few monomials are worked out in detail.

Download TeX format
back to top
scroll left or right